American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P55) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Leonard R. Rubin and Philip J. Schapiro. Resolutions for metrizable compacta in extension theory. Trans. Amer. Math. Soc. 358 (2006) 2507-2536. MR 2204042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] L. J. Hernández Paricio. Applications of simplicial $M$-sets to proper and strong shape theories . Trans. Amer. Math. Soc. 347 (1995) 363-409. MR 1267224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Bernd Günther. A tom Dieck theorem for strong shape theory . Trans. Amer. Math. Soc. 338 (1993) 857-870. MR 1160155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] José M. R. Sanjurjo. An intrinsic description of shape . Trans. Amer. Math. Soc. 329 (1992) 625-636. MR 1028311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jerzy Dydak and Sławomir Nowak. Strong shape for topological spaces . Trans. Amer. Math. Soc. 323 (1991) 765-796. MR 986690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. J. Daverman and J. J. Walsh. Decompositions into codimension-two manifolds . Trans. Amer. Math. Soc. 288 (1985) 273-291. MR 773061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] D. S. Coram and P. F. Duvall. Finiteness theorems for approximate fibrations . Trans. Amer. Math. Soc. 269 (1982) 383-394. MR 637696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] S. Singh. The Dror-Whitehead theorem in prohomotopy and shape theories . Trans. Amer. Math. Soc. 268 (1981) 487-496. MR 632540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Steve Ferry. A stable converse to the Vietoris-Smale theorem with applications to shape theory . Trans. Amer. Math. Soc. 261 (1980) 369-386. MR 580894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1